Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Chest discomfort, raised pulse, tightness in throat. Have lupus anticoagulent. What could the cause be?

i have chest discomfort and my pulse rate seems up, i have to take deep breaths because i get all worked up and i feel weird, i don t have any other pains or discomfort but sometimes my heart can seem as though it drops like when you go over a hill in a car.... my throat seems tigher than normal... my blood pressure is 145/95 but my BMI is 35, my blood pressure varies from 130/83 to 155/99, my GP is aware of the raised readings... also my cholestrol is 6.6 i do no exercise at all and just scared im gonna have heart attacks and stuff, i m really unhealthy...... i am 27 years old male and have what is known as lupus anticoagulent
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thank you for your query.

At the age of 27 years your blood pressure is certainly high and I hope you are on medication for it. The report of cholesterol needs to checked as 6.6 does not appear to be appropriate. Seeing your history you need to have a complete cardiac evaluation to know the condition of your heart. Hence discuss with your GP and get a complete cardiac check up done.

I hope I have answered your query to your satisfaction.

Wishing you all the best.


Rajiv K Khandelwal
Answered: Sat, 22 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor